# SDR ASOA04059

- Difficulty date: January 22, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N703EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 600380745
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR WAS HARD TO CLOSE.  MAINTENANCE REMOVED AND REPLACED THE ANCHOR FITTING ON THE PASSENGER DOOR COUNTERBALANCE SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
